Cobordism and foliations
Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 49-52.
@article{AIF_1964__14_1_49_0,
     author = {Reinhart, Bruce L.},
     title = {Cobordism and foliations},
     journal = {Annales de l'Institut Fourier},
     pages = {49--52},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     number = {1},
     year = {1964},
     doi = {10.5802/aif.159},
     mrnumber = {169249},
     zbl = {0128.16803},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.159/}
}
TY  - JOUR
AU  - Reinhart, Bruce L.
TI  - Cobordism and foliations
JO  - Annales de l'Institut Fourier
PY  - 1964
DA  - 1964///
SP  - 49
EP  - 52
VL  - 14
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.159/
UR  - https://www.ams.org/mathscinet-getitem?mr=169249
UR  - https://zbmath.org/?q=an%3A0128.16803
UR  - https://doi.org/10.5802/aif.159
DO  - 10.5802/aif.159
LA  - en
ID  - AIF_1964__14_1_49_0
ER  - 
Reinhart, Bruce L. Cobordism and foliations. Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 49-52. doi : 10.5802/aif.159. http://archive.numdam.org/articles/10.5802/aif.159/

[1] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Paris, Hermann, 1952. | MR 55692 | Zbl 0049.12602

[2] B. L. Reinhart, Cobordism and the Euler number, Topology 2 (1963), to appear. | MR 153021 | Zbl 0178.26402

[3] R. Thom. Quelques propriétés globales des variétés différentiables, Comm. Math. Helv. 28 (1954), 17-86. | EuDML 139072 | MR 61823 | Zbl 0057.15502

[4] C.T.C. Wall, Determination of the cobordism ring, Ann. Math. 72 (1960), 292-311. | MR 120654 | Zbl 0097.38801

Cité par Sources :